# SDR MASA2011010601618

- Difficulty date: January 3, 2011
- Submitted: January 6, 2011
- Operation: Air carrier
- Aircraft: N715SF
- Make and model: Cndair CL6002B19
- Aircraft serial: 7115
- Aircraft time: 34,269 hours, 32,363 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Dirty
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR ASSIST INOP.  MX CLEANED ASSIST CABLE, OPS GOOD.
